MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed the pressure transducer test during system checkout and a technical error code indicating airway pressure sensor error was generated.There was no patient harm.Manufacturer's reference #:(b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by our field service engineer and the reported failure was reproduced.The fresh gas pressure transducer pcb was found faulty and was replaced.The pcb was returned for investigation and the system device logs were received for evaluation.The returned pressure transducer pcb was simulate use tested in an anesthesia system.The system checkout failed the pressure transducer test.During test in ventilation mode, alarms indicating an high airway pressure and technical error code indicating airway pressure sensor error, were generated.The log shows that the pressure transducer test failed due to the measured zero pressure offset for the fresh gas pressure transducer pcb being out of range; the measured zero pressure offset was 9.9 v.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout the zero pressure offset value is measured and if the measured value is outside the allowed limit (±300 mv from factory calibrated value) the test will fail.The evaluation of the received system device logs confirms the reported failure.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the pressure sensor on the fresh gas pressure transducer pcb was the cause of the reported failure.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22319637
Report Number8010042-2025-0000952
Device Sequence Number8857579
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)200226
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Device Catalogue Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown